# SDR AALA202506105411

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737-8
- Aircraft serial: 44452
- Aircraft time: 15,559 hours, 5,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVER WING EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. RELAMPED OVER WING EMERGENCY. OPERTIONAL CHECK NORMAL. PER MM 33-51-01.
